MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON® SOLERA® SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON® SOLERA® SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 55720005550
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a product used for spinal fusion therapy in a patient with clinical id (b)(6), study name ailliance mdt22045cstail.It was reported that at the 12-month follow-up visit, it was noted that the subject had not fully fused at all treated levels and all the implanted devices did not appear stable and secure.There were no further patient complications or symptoms have been reported as a result of this event.There is no assessments made by sponsor, investigator and cec regarding the relatedness for product/therapy/procedure.Additional information was received via manufacturer representative that patient is doing well overall, and certainly much better than pre-op, and is quite satisfied with his current state.There is no need to go through another major surgery, despite the ct showing pseudarthrosis (nonunion) at the uppermost fusion level l1-2.As the l1 screws are grossly loosened, the likelihood of that segment going on to solid union is very low.As such, surgeon do not think that bone stimulator is likely to be of benefit and explained that it is essentially right now functioning as a non-fused level, simply stopped the surgery at l2 (l2 to pelvis construct).As long as the patient symptoms are minimal, aggressive intervention is not warranted and reassured that this is not grossly unstable and will not lead to catastrophic complication or significant neurologic deficit.

Brand Name
CD HORIZON® SOLERA® SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23919816
Report Number2647346-2025-00278
Device Sequence Number13095927
Product Code NKB
UDI-Device Identifier00643169761612
UDI-Public(01)00643169761612(17)320724(10)H5975931
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162379
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55720005550
Device Catalogue Number55720005550
Device Lot NumberH5975931
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/30/2025
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight83 KG